Vol 2, No 1 (2010)

Table of Contents

On approximation of the separately continuous functions $2\pi$-periodical in relation to the second variable PDF (Українська)
H. A. Voloshyn, V. K. Maslyuchenko 4-14
An analogue of Bernside's lemma for finite inverse symmetric semigroup PDF (Українська)
T. V. Voloshyna 15-23
On representation of semigroups of inclusion hyperspaces PDF
V. M. Gavrylkiv 24-34
Analyticity and uniform stability in the inverse spectral problem for impedance Sturm-Liouville operators PDF
R. O. Hryniv 35-58
Symmetric polynomials on the product of Banach spaces PDF (Українська)
A. V. Zagorodnyuk, V. V. Kravtsiv 59-71
Periodic recurrent fractions of third degree PDF (Українська)
R. A. Zatorsky, A. V. Semenchuk 72-81
On applications of iteration algorithms and Skorobagatko's branching fractions to approximation of roots of polynomials in Banach algebras PDF (Українська)
M. I. Kopach, A. F. Obshta, B. A. Shuvar 82-86
A Poisson type formula for Hardy classes on Heisenberg's group PDF
O. V. Lopushansky, M. V. Oleksienko 87-95
Riemann type algebraic structures and their differential-algebraic integrability analysis PDF
A. K. Prykarpatsky, O. D. Artemovych, Z. Popowicz, M. V. Pavlov 96-108
Direct analogues of Wiman's inequality for analytic functions in the unit disc PDF (Українська)
O. B. Skaskiv, A. O. Kuryliak 109-118
Topological monoids of almost monotone injective co-finite partial selfmaps of the set of positive integers PDF
I. Ya. Chuchman, O. V. Gutik 119-132


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.